# SDR DALA2019032401961

- Difficulty date: March 22, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 129,268 hours, 18,307 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKE OFF, GOT "L WING SLIDE" MSG ON EICAS. MSG WENT OUT SEVERAL MINUTES LATER. BITE ON PSEU SHOWS S198 TARGET ADJ LT SLIDE COMP LOCKED SENSOR S198 AND PSEU BITE OK.
